Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 106, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 7, 2012, 4:41 PM EDT for Auglaize County, Shelby County, Ohio. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2012, 4:41 PM EDT (20:41 UTC)
- Expired
- May 7, 2012, 5:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Auglaize County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 135 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 4:46 PM EDT | HAIL 0.75 | New Knoxville, OH | TIME ESTIMATED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
872
WUUS51 KILN 072041
SVRILN
OHC011-149-072130-
/O.NEW.KILN.SV.W.0106.120507T2041Z-120507T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
441 PM EDT MON MAY 7 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
NORTHERN SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 530 PM EDT.
* AT 439 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR ST. MARYS...MOVING NORTHEAST AT 20 MPH. THIS STORM HAS
A HISTORY OF PRODUCING HAIL TO ONE INCH IN DIAMETER.
* LOCATIONS IMPACTED INCLUDE...
NEW KNOXVILLE...
BOTKINS...
WAPAKONETA...
CRIDERSVILLE...
IN ADDITION...KETTLERSVILLE...MOULTON...BUCKLAND...FRYBURG...ST.
JOHNS AND UNIOPOLIS ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 103 AND 117...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4068 8422 4066 8422 4066 8411 4065 8410
4065 8402 4048 8402 4042 8422 4042 8446
4060 8445 4069 8424
TIME...MOT...LOC 2041Z 243DEG 18KT 4053 8436
$$
HATZOS2 follow-up statements
011
WWUS51 KILN 072056
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
456 PM EDT MON MAY 7 2012
OHC011-149-072130-
/O.CON.KILN.SV.W.0106.000000T0000Z-120507T2130Z/
AUGLAIZE OH-SHELBY OH-
456 PM EDT MON MAY 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN SHELBY AND CENTRAL AUGLAIZE COUNTIES...
AT 453 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR NEW KNOXVILLE...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
BOTKINS...WAPAKONETA AND CRIDERSVILLE.
IN ADDITION...BUCKLAND...FRYBURG...ST. JOHNS AND UNIOPOLIS ARE NEAR
THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4044 8438 4061 8438 4066 8422 4066 8411
4065 8410 4065 8402 4048 8402 4042 8422
4042 8425
TIME...MOT...LOC 2056Z 248DEG 17KT 4051 8427
$$
HATZOS767
WWUS51 KILN 072123
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
523 PM EDT MON MAY 7 2012
OHC011-149-072133-
/O.EXP.KILN.SV.W.0106.000000T0000Z-120507T2130Z/
AUGLAIZE OH-SHELBY OH-
523 PM EDT MON MAY 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHELBY AND
CENTRAL AUGLAIZE COUNTIES WILL EXPIRE AT 530 PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4044 8438 4061 8438 4066 8422 4066 8411
4065 8410 4065 8402 4048 8402 4042 8422
4042 8425
TIME...MOT...LOC 2123Z 248DEG 17KT 4056 8411
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 1:36 PM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, May 7, 1:36 PM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 136 PM EDT MON MAY 7 2012 .SYNOPSIS... LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL MOVE SLOWLY EAST THROUGH THE REGION TODAY. NUMEROUS THUNDERSTORMS WILL DEVELOP IN THE WARM... UNSTABLE AND VERY MOIST AIR AHEAD OF THE FRONT...WITH A THREAT FOR SEVERE STORMS AND LOCALIZED FLOODING. THIS SYSTEM WILL MOVE EAST TUESDAY...WITH A SECONDARY COLD FRONT FOLLOWING ON WEDNESDAY... LEADING TO BELOW NORMAL TEMPERATURES FOR THE LATTER PART OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MID/UPR LEVEL RIDGE TO FLATTEN AS SHORTWAVE TRACKS EAST THRU OHIO TODAY. ASSOCIATED SFC LOW PRESSURE TO TRACK EAST INTO NW OHIO BY 00Z TUE. EXPECT AN AXIS OF MODERATE INSTABILITY TO DEVELOP IN THE WARM SECTOR AHEAD OF APPROACHING COLD FRONT. BEST 0-6KM BULK SHEAR ACRS THE NORTH EARLY CLOSER TO THE WARM FRONT AND THEN INCREASES TO AROUND 25 KTS WITH THE APPROACH OF THE COLD FRONT BY EVENING. EXPECT THE COMBINATION OF INSTBY/SHEAR TO RESULT IN ORGANIZED MULTI-CELL STORMS. MAIN SEVERE WEATHER DAMAGING WINDS AND LARGE HAIL. BETTER CHANCE FOR ROTATING STORMS WILL OCCUR NEAR THE NWD ADVANCING WARM FRONT. FAVORABLE MOISTURE TRANSPORT INTO THE REGION WITH PW/S INCREASING TO BETWEEN 1.5 AND 1.7 INCHES ABOUT 200 PERCENT ABOVE NORMAL. THEREFORE...EXPECT VERY HEAVY RAINFALL RATES. THESE RAINFALL RATES ALONG WITH A WET GROUND FROM RECENT RAIN MAY RESULT IN LOCALIZED FLOODING. WILL HIGHLIGHT THE SEVERE WEATHER AND FLOOD THREATS IN THE HWO PRODUCT. REGARDING POPS...REMNANTS OF WEAKENING MCS TO AFFECT THE NORTH EARLY. WILL ALLOW FOR THIS CONVECTION AND THEN RAMP POPS UP TO CATEGORICAL BY LATE AFTN. TEMPS WILL BE TRICKY TODAY...DUE TO CLOUD COVER/AIRMASS CHANGE AND PRECIPITATION. HAVE OPTED TO GO WITH A BLENDED SOLN. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... POSITIVELY TILTED UPPER LEVEL TROF TO DIG SE THRU THE UPPER MS VALLEY/WRN GREAT LAKES WITH WESTERLY FLOW BACKING MORE SW OVER ILNS FA LATE TONIGHT/TUE. SFC LOW TO TRACK NE THRU THE GREAT LAKES INTO SRN CANADA WITH SLOW MOVING COLD FRONT TO PUSH INTO EASTERN SECTION OF ILN/S FA BY 12Z TUE. ONGOING CONVECTION WITH POTENTIAL SEVERE WEATHER AHD OF APPROACHING COLD FRONT THIS EVENING. FAVORABLE MOISTURE TRANSPORT TO CONTINUE ACROSS EASTERN HALF OF FA OVERNIGHT IN AN AREA OF FAVORABLE POST FRONTAL 925 MB CONVERGENCE. WILL CONTINUE CATEGORICAL POPS IN THE EAST THRU EARLY TUE AND THEN SLOWLY DROP TO LKLY BY LATE MORNING AND THEN ENDING TUE EVENING. KEPT TONIGHTS LOWS ON THE WARM SIDE OF GUIDANCE. FOR HIGHS TUESDAY HAVE OPTED FOR A BLENDED SOLN. UPPER LEVEL TROF TO CONTINUE DIGGING SE INTO OHIO VALLEY WED. THIS INDUCES AN E-W SFC TROF WHICH DROPS S INTO ILN/S FA WED AFTN. MARGINAL INSTBY ALSO DEVELOPS SO CAN NOT RULE OUT THUNDER BUT KEPT MENTION LIMITED TO CHANCE CAT OF SHOWERS. EXPECT BEST POPS ACRS THE NORTH WHERE INSTBY AND FORCING OVERLAPS. HAVE TRENDED WED/S HIGHS A LTL COOLER THAN GUID. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... HIGH PRESSURE WILL BUILD IN FOR THE REST OF THE WEEK. INITIALLY THIS WILL BRING BELOW NORMAL TEMPERATURES. BUT THEN READINGS WILL REBOUND ON THE BACK SIDE OF THE HIGH WHICH WILL BE COINCIDENT WITH BUILDING UPPER HEIGHTS. AN APPROACHING TROUGH MAY BRING A CHANCE OF SHOWERS AND THUNDERSTORMS ON SUNDAY. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... SCATTERED THUNDERSTORMS WILL AFFECT KLUK/KCMH DURING THE EARLY AFTERNOON. OTHERWISE...VFR CONDITIONS ARE EXPECTED ACROSS THE TAF SITES THROUGH 21Z. AHEAD OF AN APPROACHING COLD FRONT...NUMEROUS THUNDERSTORMS WILL DEVELOP AFTER 21Z. THESE WILL AFFECT ALL TAF SITES THROUGH THE EVENING. ASIDE FROM THUNDERSTORMS...CONDITIONS ARE FAVORABLE FOR A MORE STEADY RAINFALL TO OCCUR DURING THE OVERNIGHT HOURS. HAVE REFLECTED THIS WITH SEVERAL HOURS OF LIGHT RAIN IN THE TAFS AFTER THE PASSAGE OF HEAVIER THUNDERSTORMS. BEHIND THE FRONT...CIGS WILL LOWER TO MVFR...WITH 1 TO 2 KFT STRATUS EXPECTED AREA WIDE LATE TONIGHT. THERE MAY BE SOME PERIODS WHERE CIGS ACROSS NORTHERN TERMINALS KDAY/KLCK/KCMH WILL DROP TO IFR BEFORE SUNRISE. FOG/MIST DEVELOPMENT WILL ALSO BE POSSIBLE DURING THE OVERNIGHT PERIOD. AFTER SUNRISE TUESDAY...CIGS WILL GRADUALLY IMPROVE. HOWEVER...AT THIS POINT IT APPEARS THAT MVFR CIGS WILL LAST THROUGH THE BETTER PART OF THE MORNING. OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM... AVIATION...LATTO
Hazardous weather outlook, May 7, 4:39 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 439 PM EDT MON MAY 7 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-082045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 439 PM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH THE AREA AHEAD OF A LOW PRESSURE SYSTEM TRACKING THROUGH THE REGION. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. INTENSE RAINFALL FROM THESE STORMS COULD ALSO PRODUCE FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, May 7, 2:36 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
236 PM EDT MON MAY 7 2012
OHZ064-065-071900-
FAIRFIELD OH-PICKAWAY OH-
236 PM EDT MON MAY 7 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PICKAWAY AND WESTERN
FAIRFIELD COUNTIES THROUGH 300 PM EDT...
AT 233 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ASHVILLE...MOVING NORTHEAST AT 15 MPH.
THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER HAIL.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
PICKAWAY AND WESTERN FAIRFIELD COUNTIES...INCLUDING RINGGOLD...SLATE
RUN METRO PARK...ROYALTON AND LITHOPOLIS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3961 8299 3970 8308 3980 8290 3979 8283
3982 8283 3983 8280 3985 8280 3986 8279
3973 8270
ASLSpecial weather statement, May 7, 3:45 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT MON MAY 7 2012
OHZ034-072015-
MERCER OH-
345 PM EDT MON MAY 7 2012
...A STRONG THUNDERSTORM WILL AFFECT MERCER COUNTY THROUGH 415 PM
EDT...
AT 342 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT
RECOVERY...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FORT RECOVERY...ST.
HENRY...COLDWATER AND CELINA.
ALSO...WABASH...CARTHAGENA...NEPTUNE...MONTEZUMA AND CHICKASAW ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4062 8445 4051 8445 4041 8450 4035 8479
4035 8481 4050 8481 4052 8481 4058 8472
4064 8454
HATZOSSpecial weather statement, May 7, 4:08 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT MON MAY 7 2012
OHZ034-035-072045-
AUGLAIZE OH-MERCER OH-
408 PM EDT MON MAY 7 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MERCER AND WESTERN
AUGLAIZE COUNTIES THROUGH 445 PM EDT...
AT 404 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST.
HENRY...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. IN ADDITION...VERY HEAVY RAINFALL IS EXPECTED.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLDWATER AND CELINA.
ALSO...CARTHAGENA...MARIA STEIN...MONTEZUMA...CHICKASAW...NEPTUNE AND
BULKHEAD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4062 8452 4062 8446 4053 8440 4047 8440
4041 8446 4037 8453 4036 8473 4042 8478
4050 8474
HATZOSLocal storm report, May 7, 4:22 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 2 S COLDWATER 40.45N 84.63W
05/07/2012 E0.88 INCH MERCER OH LAW ENFORCEMENT
DIME TO NICKEL SIZE HAIL.
&&
SFHLocal storm report, May 7, 4:29 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 3 WNW NEW BREMEN 40.46N 84.43W
05/07/2012 E1.00 INCH AUGLAIZE OH EMERGENCY MNGR
&&
SNYDERLocal storm report, May 7, 4:38 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
438 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL ST. MARYS 40.54N 84.39W
05/07/2012 M0.88 INCH AUGLAIZE OH TRAINED SPOTTER
&&
ANOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 12:38 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| May 7, 1:08 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| May 7, 2:36 PM EDT | Special Weather Statement | ILN | Pickaway | 24 min |
| May 7, 3:45 PM EDT | Special Weather Statement | ILN | Mercer | 30 min |
| May 7, 4:08 PM EDT | Special Weather Statement | ILN | Mercer | 37 min |
| May 7, 4:17 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 43 min |
| May 7, 4:35 PM EDT | Areal Flood Advisory | ILN | Fairfield | 115 min |
| May 7, 4:35 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Mercer | 40 min |
| May 7, 4:38 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer | 109 min |
| May 7, 4:48 PM EDT | Special Weather Statement | ILN | Hardin | 57 min |
| May 7, 4:59 PM EDT | Flash Flood Warning | ILN | Auglaize, Mercer | 88 min |
| May 7, 5:04 PM EDT | Special Weather Statement | ILN | Fairfield | 41 min |
| May 7, 5:15 PM EDT | Special Weather Statement | ILN | Preble | 45 min |
| May 7, 5:16 PM EDT | Special Weather Statement | ILN | Darke, Miami, Shelby | 44 min |
| May 7, 5:24 PM EDT | Special Weather Statement | ILN | Hardin | 21 min |
| May 7, 5:31 PM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan | 113 min |
| May 7, 5:44 PM EDT | Special Weather Statement | ILN | Hardin | 31 min |
| May 7, 5:46 PM EDT | Special Weather Statement | ILN | Champaign, Miami | 29 min |
| May 7, 5:57 PM EDT | Flash Flood Warning | ILN | Fairfield | 87 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.